메뉴 건너뛰기




Volumn 13, Issue 4, 2000, Pages 423-438

Stability analysis of static solutions in a Josephson junction

Author keywords

[No Author keywords available]

Indexed keywords

BIFURCATION (MATHEMATICS); COMPUTATIONAL METHODS; ELECTRIC CURRENTS; MAGNETIC FIELD EFFECTS;

EID: 0033893505     PISSN: 09532048     EISSN: None     Source Type: Journal    
DOI: 10.1088/0953-2048/13/4/316     Document Type: Article
Times cited : (17)

References (16)
  • 6
    • 21844498919 scopus 로고
    • A semi-linear elliptic PDE model for static solution of Josephson junctions
    • Caputo J G, Flytzanis N and Vavalis E 1995 A semi-linear elliptic PDE model for static solution of Josephson junctions Int. J. Mod. Phys. C 6 241
    • (1995) Int. J. Mod. Phys. C , vol.6 , pp. 241
    • Caputo, J.G.1    Flytzanis, N.2    Vavalis, E.3
  • 8
    • 36049053819 scopus 로고
    • Vortex structure and currents in Josephson junctions
    • Owen C S and Scalapino D J 1967 Vortex structure and currents in Josephson junctions Phys. Rev. 164 538-44
    • (1967) Phys. Rev. , vol.164 , pp. 538-544
    • Owen, C.S.1    Scalapino, D.J.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.